# SDR AWXA9500096

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Former
- Part number: 67737596
- Condition: Cracked
- Location: Nr 2 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1530 - DURING C7 INSPECTION, FOUND NR 2 ENGINE PYLON FAIRING FORMER CRACKED AT UPPER END IN RADIUS.  REMOVED AND REPLACED CRACKED FORMER PER SRM 51-10-02 AND SRM 51-40-02.  (Z)
